RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 94, Issue 4  


Generalization of the Boundary Function Method for Solving Boundary-Value Problems for Bisingularly Perturbed Second-Order Differential Equations
K. Alymkulov, T. D. Asylbekov, S. F. Dolbeeva
483
Reduction of the Calculus of Pseudodifferential Operators on a Noncompact Manifold to the Calculus on a Compact Manifold of Doubled Dimension
A. A. Arutyunov, A. S. Mishchenko
488
Structure Theorem for Dual Quasi-Hopf Bicomodules and Its Application
Yu. Wang, L. Yu. Zhang, R. F. Niu
506
Obstructions to Embeddings of Bundles of Matrix Algebras in a Trivial Bundle
A. V. Ershov
521
The Global Dimension of $\omega$-Smash Coproducts
L. Yu. Zhang, W. Pan
541
On a Trivial Monodromy Criterion for the Sturm–Liouville Equation
Kh. K. Ishkin
552
Large Deviations and the Rate of Convergence in the Birkhoff Ergodic Theorem
A. G. Kachurovskii, I. V. Podvigin
569
On the Interpolation of Analytic Mappings
A. M. Savchuk, A. A. Shkalikov
578
Characterization of Carleson Measures by the Hausdorff–Young Property
S. Yu. Sadov
582
On the Lipschitz Property of a Class of Mappings
R. R. Salimov
591
Approximation Methods in Optimal Control Problems for Nonlinear Infinite-Dimensional Systems
S. Ya. Serovaĭskiĭ
600
Torsion-Free Weakly Transitive $E$-Engel Abelian Groups
A. R. Chekhlov
620

Brief Communications
On the Resolvent of the Gauss Operator
A. I. Aptekarev, V. S. Buyarov
628
Sungular Perturbations of Powers of the Laplacian on the Torus
A. Ф. Belyaev
632
On the Chaplygin Problem of the Rolling of a Ball
A. V. Tsiganov
637
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019